# SDR DALA2018031201566

- Difficulty date: February 4, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 59,630 hours, 21,565 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Condition: Damaged
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR ARMING LEVER COVER DAMAGED.   . REPLACED A BROKEN SPRING.
